# SDR USAA2014090200006

- Difficulty date: August 31, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 44,488 hours, 18,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 12 LT AISLE EMER LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY AT ROW 12 LT.  EMER EXIT LIGHT OPERATIONS NORMAL.
